Algorithms 62-64. Graph-theoretic algorithms for sparse matrix transformations
Applicationes Mathematicae, Tome 16 (1977) no. 2, pp. 353-378
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
DOI :
10.4064/am-16-2-353-378
Affiliations des auteurs :
Jadwiga Dzikiewicz 1 ; M. M. Sysło 1
@article{10_4064_am_16_2_353_378,
author = {Jadwiga Dzikiewicz and M. M. Sys{\l}o},
title = {Algorithms 62-64. {Graph-theoretic} algorithms for sparse matrix transformations},
journal = {Applicationes Mathematicae},
pages = {353--378},
year = {1977},
volume = {16},
number = {2},
doi = {10.4064/am-16-2-353-378},
zbl = {0421.65021},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-2-353-378/}
}
TY - JOUR AU - Jadwiga Dzikiewicz AU - M. M. Sysło TI - Algorithms 62-64. Graph-theoretic algorithms for sparse matrix transformations JO - Applicationes Mathematicae PY - 1977 SP - 353 EP - 378 VL - 16 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-16-2-353-378/ DO - 10.4064/am-16-2-353-378 LA - en ID - 10_4064_am_16_2_353_378 ER -
%0 Journal Article %A Jadwiga Dzikiewicz %A M. M. Sysło %T Algorithms 62-64. Graph-theoretic algorithms for sparse matrix transformations %J Applicationes Mathematicae %D 1977 %P 353-378 %V 16 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/am-16-2-353-378/ %R 10.4064/am-16-2-353-378 %G en %F 10_4064_am_16_2_353_378
Jadwiga Dzikiewicz; M. M. Sysło. Algorithms 62-64. Graph-theoretic algorithms for sparse matrix transformations. Applicationes Mathematicae, Tome 16 (1977) no. 2, pp. 353-378. doi: 10.4064/am-16-2-353-378
Cité par Sources :